# SDR SWIA201436469

- Difficulty date: February 22, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N411SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7067
- Aircraft time: 47,409 hours, 39,296 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

HYD 1 LOW PRESS IN FLIGHT.  FLT 5238 REPLACED HYD LINE & ADEL CLAMPS FROM NR 1 EDP TO NR 1 HYD PRESS MANIFOLD IAW AMM.
